MAUDE Adverse Event Report: MASIMO - 40 PARKER O3 PEDIATRIC SENSOR; OXIMETER

MASIMO - 40 PARKER O3 PEDIATRIC SENSOR; OXIMETER
Model Number 4235
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 06/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturing narrative: other, additional manufacturing narrative (if other): the device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
While removing o3 sensors for baby wash care, the nurse found skin necrosis under both o3 sensors.Necrosis are located under the del emitter and receptors.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed., corrected data: udi # corrected from: (b)(4).

Brand Name
O3 PEDIATRIC SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6716550
Report Number2031172-2017-00728
Device Sequence Number964504
Product Code MUD
UDI-Device Identifier10843997010020
UDI-Public10843997010020
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Pharmacist
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2020
Device Model Number4235
Device Catalogue Number4235
Device Lot Number17CRV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 06/23/2017
Supplement Date Received by Manufacturer08/09/2017
Initial Report FDA Received Date07/16/2017
Supplement Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age5 MO
Patient Weight4